# SDR SWAA2018040320948

- Difficulty date: March 22, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 34,108 hours, 20,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY EMERGENCY LIGHT INOPERATIVE.     R & R THE LIGHT ASSEMBLY IAW AMM.
